# SDR CALA0600163

- Difficulty date: May 10, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 31,737 hours, 10,377 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N2107
- Condition: Delaminated
- Location: Ws 315
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT WING LEADING EDGE SKIN DELAMINATED APPROXIMATELY 2 INCHES IN DIAMETER AT I/B END OF NR 7 SLAT, WS 315.  REPAIRED IAW ECRA 5721-01178.
